# SDR SWAA961235

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21337
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND FWD ENTRY DOOR INNER SKIN CRACKED IN MIDDLE AREA BOTTOM OF TORQUE TUBE ACCESS CUTOUT.  REPAIRED PER BOEING SRM.
